Construction of simple stable and convergent high order schemes for steady first order {Hamilton Jacobi} equations

Remi Abgrall 1, 2
2 BACCHUS - Parallel tools for Numerical Algorithms and Resolution of essentially Hyperbolic problems
Inria Bordeaux - Sud-Ouest, UB - Université de Bordeaux, CNRS - Centre National de la Recherche Scientifique : UMR5800
Type de document :
Article dans une revue
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2009, 31 (4), pp.2419-2446. 〈10.1137/040615997〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00403705
Contributeur : Rémi Abgrall <>
Soumis le : dimanche 12 juillet 2009 - 22:54:11
Dernière modification le : jeudi 11 janvier 2018 - 06:22:35

Identifiants

Collections

Citation

Remi Abgrall. Construction of simple stable and convergent high order schemes for steady first order {Hamilton Jacobi} equations. SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2009, 31 (4), pp.2419-2446. 〈10.1137/040615997〉. 〈inria-00403705〉

Partager

Métriques

Consultations de la notice

86